# SDR SWAA2023030311243

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,760 hours, 15,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Displaced
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 F/O SIDE OVERWING EXIT SIGN DISPLACED<[01] REMOVED AND REPLACED LENS IAW AMM 33-51-01
